# SDR CALA2025082908274

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 79,187 hours, 28,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200051801
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ATTACHED TO LIFE RAFT COMPARTMENT IN BUSINESS CLASS DAMAGED.  PART 1 OF EC/RA 3351-01511 HAS BEEN COMPLIED WITH. ACCOMPLISH INSPECTIONS PER PART 2 PERIOR TO EACH FLIGHT CYCLE & ACCOMPLISH PART 3 WITHIN 4 FLT CYCLES.  INTERIM REPAIR OF BUSINESS CLASS OVHD EMERGENCY EXIT SIGN IAW ECRA 3351-01511.  REPLACED DAMAGED EMERGENCY EXIT SIGN IAW AMM 33-51-01.
